Annali di Matematica Pura ed Applicata (1923 -)
| Format: | Elektronski Revija |
|---|---|
| Jezik: | angleščina |
| Izdano: |
Springer Berlin Heidelberg
|
| Online dostop: | Full text available on Springer |
| Izdano: | Vol. 173, no. 1 |
|---|---|
| Opis knjige/članka: | <strong>On-Campus Access:</strong> No User ID or Password Required |
| Fizični opis: | 1 online resource |
| Format: | Mode of access: Internet |
| ISSN: | 0373-3114 1618-1891 |
| Dostop: | Electronic access restricted to authorized AUW faculty, staff and students |